# SDR AALA20131001002

- Difficulty date: October 1, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 64,353 hours, 33,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH RIVETS HAVE CRACK INDICATIONS AT STRINGER 22 LT FROM BS 190 TO 200 BELOW AIRSTAIR CUTOUT.  INSTALLED DOUBLER IAW EA MD80-53-031800.
